# SDR CALA9600646

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Y-Duct
- Part number: 9194M14G02
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 3 ENGINE FIRE WARNING ACTIVATED MOMENTARILY WHILE EN ROUTE.  THE FIRE WARNING SYSTEM OF ALL ENGINES WAS TESTED AND ALL SYSTEMS CHECKED GOOD.  THE FLIGHT WAS CONTINUED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE 8TH STAGE BLEED Y-DUCT FAILED WITH RESULTANT DAMAGE TO THE 10TH STAGE BLEED AND B-A VENT COOLING DUCTS.  THE DUCTS WERE REPLACED AND LEAK CHECKS DURING ENGINE RUN WERE GOOD.
